×

Found 7,982 Documents (Results 1–100)

100
MathJax

Singularly perturbed Cauchy problem in which the limit operator has multiple spectrum and a weak first-order turning point. (English. Russian original) Zbl 07585632

Differ. Equ. 58, No. 6, 727-740 (2022); translation from Differ. Uravn. 58, No. 6, 733-746 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of the solution of a Tikhonov system of equations with a multizone boundary layer. (English. Russian original) Zbl 07557358

Comput. Math. Math. Phys. 62, No. 6, 863-883 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 6, 891-911 (2022).
MSC:  34E15 34A12 34E05
PDF BibTeX XML Cite
Full Text: DOI

Sweeping process arguments in the analysis and control of a contact problem. (English) Zbl 1491.74079

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 170-196 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference